# SDR SWAA2022072721766

- Difficulty date: June 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A86355
- Condition: Corroded
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPT CUTOUT; RH SIDE; ANGLE AT RBL 25 IS CORRODED AT NUTPLATE LOCATIONS (MARKED) / [01] UPDATED STEPS.  VERIFIED APPLICABILITY; NO FOUND ALLOWABLE DAMAGE ON SRM;[02] VERIFIED CORROSION REMOVAL PER SRM 51-10-02 STEP 15. SRM HAS NO ALLOWABLE LIMITS FOR AFFECTED STRUCTURE. MEASUREMENT TABLE VERIFIED.;[03] COMPLETED STEPS 1-6.;[04] CORRECTED ANGLES P/N.;[05] REMOVED 3EA ANGLES LOCATED AT APU COMPT CUTOUT; RH SIDE AND RBL 25 PER REF SRM 51-40-02-0G;[06] LOCATED AND DRILLED NEW 3EA ANGLES P/N: 148A8635-5;P/N: 148A8635-4;P/N: 148A8635-3; LOCATED AT APU COMPT CUTOUT; RH SIDE AND RBL 25 I.A.W SRM 51-40-05-0G-0 AND DWG 148A8540.AND OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 4; 5 AND 6 COMPLETED. OK TO INSTALL COMPLETED;[08] INSTALLED NEW 3EA ANGLES P/N: 148A8635-5;P/N: 148A8635-4;P/N: 148A8635-3; PER REF SRM 51-40-02-0G-0 AND DWG 148A8540;[09] VERIFIED CORRECTIVE ACTION 8 INSTALLATIONS;[10] TASK COMPLETE
